Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 6, NWS Norman, OK

May 18, 2013Kiowa County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 18, 2013, 9:02 PM CDT for Kiowa County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2013, 9:02 PM CDT (02:02 UTC)
Expired
May 19, 2013, 12:00 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Kiowa County, OK

The radar

The Altus AFB radar (KFDR), 69 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3824 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WGUS54 KOUN 190202
FFWOUN
OKC075-190500-
/O.NEW.KOUN.FF.W.0006.130519T0202Z-130519T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
902 PM CDT SAT MAY 18 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL KIOWA COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 1200 AM CDT

* AT 855 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED HEAVY 
  RAIN. RADAR ESTIMATES 3 TO 5 INCHES OF RAIN HAS ALREADY FALLEN IN 
  THE PAST 2 TO 3 HOURS. ADDITIONAL THUNDERSTORMS MAY PRODUCE 
  ANOTHER INCH OR SO OF RAIN IN THE NEXT FEW HOURS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE
  MOUNTAIN VIEW...ROOSEVELT...GOTEBO...COOPERTON AND TOM STEED
  RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS.  DO NOT DRIVE VEHICLES
INTO AREAS WHERE WATER COVERS THE ROADWAY.

&&

LAT...LON 3511 9906 3512 9876 3511 9868 3512 9867
      3512 9865 3486 9863 3485 9882 3476 9891
      3471 9913 3483 9915

$$
1 follow-up statement
836 
WGUS74 KOUN 190340
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1040 PM CDT SAT MAY 18 2013

OKC075-190500-
/O.CON.KOUN.FF.W.0006.000000T0000Z-130519T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIOWA OK-
1040 PM CDT SAT MAY 18 2013

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1200 AM CDT FOR
CENTRAL KIOWA COUNTY...

1037 PM CDT...HEAVY RAIN HAD ENDED IN THE WARNING AREA. HOWEVER 
RUNOFF FROM THE HEAVY RAIN EARLIER IN THE EVENING MAY STILL RESULT 
IN AREAS OF FLOODING AND RESIDUAL HIGH WATER FOR SEVERAL HOURS.  

SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE... MOUNTAIN 
VIEW...ROOSEVELT...GOTEBO...COOPERTON AND TOM STEED RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS.  DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3511 9906 3512 9876 3511 9868 3512 9867
      3512 9865 3486 9863 3485 9882 3476 9891
      3471 9913 3483 9915

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 18, 2:25 PM CDT, 6 hours 37 minutes earlier.

Area forecast discussion, May 18, 2:25 PM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
225 PM CDT SAT MAY 18 2013

.DISCUSSION...
STAGE STILL APPEARS TO BE SETTING UP FOR A VERY BUSY FEW DAYS
WRT SEVERE WEATHER ACROSS OKLAHOMA AND WESTERN NORTH TEXAS. LARGE
SCALE WESTERN TROUGH WILL BRING SEVERAL SHORTWAVES INTO THE
SOUTHERN PLAINS THROUGH TUESDAY BEFORE MAIN TROUGH MOVES THROUGH.

FOR TODAY... CAPPING INVERSION HAS HELD THINGS IN CHECK... BUT
MIDDAY SOUNDING ACROSS THE AREA SHOW ONLY MINIMAL CAP STILL
REMAINING. EXPECT STORMS TO DEVELOP ACROSS WESTERN OKLAHOMA INTO
WESTERN NORTH TEXAS AND WITH EXTREME INSTABILITY AND STRENGTHENING
WIND FIELDS... SEVERE STORMS ARE LIKELY.

ANOTHER ROUND OF SEVERE WEATHER IS ANTICIPATED ON SUNDAY WITH THE
MAIN SFC BOUNDARIES RESIDING FARTHER EAST AND SOUTHEAST IN THE
MAIN BODY OF THE STATE WITH AFTN STORMS DEVELOPING IN WESTERN
OKLAHOMA AND MORE LIKELY AFFECTING CENTRAL SECTIONS OF
OKLAHOMA. AGAIN INSTABILITY AND WIND FIELDS WILL BE VERY
FAVORABLE FOR HIGH END SEVERE STORMS.

THE LATEST MODEL RUNS HAVE SLOWED THE EASTWARD PROGRESSION OF SFC
BOUNDARIES DOWN AND KEEP MUCH OF CENTRAL INTO EASTERN OKLAHOMA IN
THE RISK ON MONDAY AND PERHAPS EVEN INTO TUESDAY ACROSS SOUTHEAST
OKLAHOMA. THE PARTICULARS WILL BECOME INCREASINGLY DEPENDENT ON
WHAT HAPPENS THE DAY/NIGHT BEFORE.

OTHERWISE VERY WARM/HOT AND MUGGY CONDITIONS WILL CONTINUE THE
NEXT SEVERAL DAYS BEFORE THE SFC FRONT WORKS THROUGH THE AREA WITH
SOME COOLER AND DRIER AIR WORKING INTO OKLAHOMA AND NORTH TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  69  90  66  87 /  30  30  50  50
HOBART OK         69  95  63  94 /  30  20  10  20
WICHITA FALLS TX  71  98  67  97 /  30  20  20  20
GAGE OK           61  88  56  84 /  30  20  20  20
PONCA CITY OK     70  89  64  84 /  30  50  60  50
DURANT OK         69  88  71  88 /  20  20  30  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

26/30
Hazardous weather outlook, May 18, 12:19 PM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1219 PM CDT SAT MAY 18 2013

OKZ004>048-050>052-TXZ083>090-191000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1219 PM CDT SAT MAY 18 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA...AND A SLIGHT RISK THAT INCLUDES
WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS ACROSS NORTHWESTERN OKLAHOMA...WEST AND
NORTH OF A LINE FROM NEAR CHEROKEE...TO WATONGA...TO WEATHERFORD...
TO ELK CITY. THE SLIGHT RISK AREA INCLUDES MUCH OF WESTERN AND
CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS...GENERALLY WEST OF A LINE
FROM CHANDLER... TO SULPHUR...TO MARIETTA INCLUDING ALL OF WESTERN
NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THIS AFTERNOON THROUGH MIDNIGHT.

IMPACTS...
LARGE DAMAGING HAIL LARGER THAN BASEBALLS MAY CREATE DAMAGE TO CROPS..
ROOFS AND CARS. DAMAGING WINDS MAY DOWN TREES AND POWER LINES AND DAMAGE
STRUCTURES. ISOLATED TORNADOES ARE ALSO POSSIBLE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.

DISCUSSION...
A DRYLINE WILL LIE ALONG THE BORDER BETWEEN THE TEXAS PANHANDLE AND
OKLAHOMA THIS AFTERNOON. CONVERGENCE ALONG THE DRYLINE...PLUS LIFT
ASSOCIATED WITH AN UPPER-LEVEL WAVE...WILL HELP GENERATE SCATTERED
THUNDERSTORMS BY LATE THIS AFTERNOON. STRONG INSTABILITY AND MODERATE
TO STRONG WIND SHEAR WILL PROVIDE AN ENVIRONMENT THAT IS VERY FAVORABLE
FOR SEVERE THUNDERSTORMS. IN THE MODERATE RISK AREA...CONDITIONS WILL
SUPPORT A HIGHER PROBABILITY OF SEVERE STORMS AND TORNADOES THIS AFTERNOON
AND EVENING. THUNDERSTORMS WILL LIKELY BECOME LESS NUMEROUS AFTER MIDNIGHT
REDUCING THE SEVERE WEATHER RISK.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
AN ELEVATED RISK OF SEVERE STORMS WILL OCCUR AGAIN ON SUNDAY AND MONDAY...
AND POSSIBLY INTO TUESDAY. A CHANCE OF STORMS WILL CONTINUE THROUGH
FRIDAY...BUT THE RISK OF SEVERE STORMS WILL BE LOW AFTER TUESDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY.

CMS/30/26

In the hours before

Local storm report, May 18, 8:42 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
842 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     4 N VERNON              34.21N 99.28W
05/18/2013  M66 MPH          WILBARGER          TX   AWOS

&&

JPIKE
Local storm report, May 18, 8:49 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
849 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND GST     VANCE AIR FORCE BASE    36.34N 97.90W
05/18/2013  M64 MPH          GARFIELD           OK   AWOS

0840 PM     TSTM WND GST     1 WSW LAHOMA            36.38N 98.11W
05/18/2013  M67 MPH          MAJOR              OK   MESONET

&&

JPIKE
Local storm report, May 18, 8:50 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
850 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     HAIL             ALTUS                   34.64N 99.33W
05/18/2013  E1.75 INCH       JACKSON            OK   AMATEUR RADIO

&&

JPIKE
Local storm report, May 18, 8:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
852 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HAIL             ALTUS                   34.64N 99.33W
05/18/2013  E1.75 INCH       JACKSON            OK   AMATEUR RADIO

            PARK LANE AND HERITAGE AREAS

&&

JPIKE
Local storm report, May 18, 8:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
857 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     HAIL             N ALTUS                 34.64N 99.33W
05/18/2013  E1.75 INCH       JACKSON            OK   PUBLIC

0850 PM     TSTM WND GST     3 SE BRECKENRIDGE       36.41N 97.69W
05/18/2013  M63 MPH          GARFIELD           OK   MESONET

&&

JPIKE
Local storm report, May 18, 9:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
902 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             ODELL                   34.35N 99.42W
05/18/2013  E1.50 INCH       WILBARGER          TX   EMERGENCY MNGR

0850 PM     TSTM WND GST     4 SE ENID               36.36N 97.83W
05/18/2013  M62 MPH          GARFIELD           OK   AWOS

            WOODRING AIRPORT

0900 PM     HAIL             VANCE AIR FORCE BASE    36.34N 97.90W
05/18/2013  M2.00 INCH       GARFIELD           OK   TRAINED SPOTTER

            1.9 INCH MEASURED

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:00 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson45 min
May 18, 7:26 PM CDTAreal Flood AdvisoryOUNJackson, Kiowa, Washita3 hr
May 18, 7:29 PM CDTSevere Thunderstorm WarningOUNCaddo, Greer, Kiowa, Washita46 min
May 18, 7:53 PM CDTSpecial Weather StatementOUNCanadian37 min
May 18, 7:56 PM CDTSevere Thunderstorm WarningOUNHarper, Woods49 min
May 18, 8:02 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson43 min
May 18, 8:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita48 min
May 18, 8:15 PM CDTSpecial Weather StatementOUNCuster15 min
May 18, 8:22 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher38 min
May 18, 8:31 PM CDTSevere Thunderstorm WarningOUNKiowa29 min
May 18, 8:39 PM CDTSpecial Weather StatementOUNAlfalfa, Dewey, Garfield, Grant, Major, Woods and 1 more51 min
May 18, 8:43 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman47 min
May 18, 8:49 PM CDTHigh Wind WarningOUNAlfalfa, Dewey, Garfield, Grant, Kay, Major and 2 more3 hr
May 18, 8:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman34 min
May 18, 9:05 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma40 min
May 18, 9:31 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Jackson, Kiowa, Tillman and 1 more44 min
May 18, 11:04 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens41 min
May 18, 11:08 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole37 min
May 18, 11:15 PM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole45 min
May 18, 11:35 PM CDTSpecial Weather StatementOUNMajor25 min
May 18, 11:43 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward47 min
May 19, 12:07 AM CDTSpecial Weather StatementOUNHughes, Seminole23 min
May 19, 12:29 AM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward46 min
May 19, 12:33 AM CDTSpecial Weather StatementOUNBlaine27 min
May 19, 1:11 AM CDTSpecial Weather StatementOUNGarfield, Major64 min
May 19, 2:12 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble33 min
May 19, 4:20 AM CDTRed Flag WarningOUNHarmon, Jackson, Tillman17 hr
May 19, 2:31 PM CDTSpecial Weather StatementOUNWoods29 min
May 19, 2:48 PM CDTSpecial Weather StatementOUNCanadian27 min
May 19, 3:00 PM CDTSpecial Weather StatementOUNWoods30 min
May 19, 3:17 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods43 min
May 19, 3:19 PM CDTSpecial Weather StatementOUNCanadian26 min
May 19, 3:21 PM CDTSpecial Weather StatementOUNHarper24 min
May 19, 3:25 PM CDTSevere Thunderstorm WarningOUNGrant35 min
May 19, 3:31 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma44 min
May 19, 3:40 PM CDTSevere Thunderstorm WarningOUNHarper, Woods50 min
May 19, 3:42 PM CDTTornado WarningOUNCanadian, Logan, Oklahoma33 min
May 19, 3:54 PM CDTSpecial Weather StatementOUNGrady36 min
May 19, 4:00 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant45 min
May 19, 4:07 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward53 min
May 19, 4:11 PM CDTTornado WarningOUNOklahoma34 min
May 19, 4:16 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain44 min
May 19, 4:33 PM CDTSevere Thunderstorm WarningOUNLogan27 min
May 19, 4:36 PM CDTSevere Thunderstorm WarningOUNGrant, Kay39 min
May 19, 4:43 PM CDTTornado WarningOUNLincoln, Oklahoma32 min
May 19, 4:50 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods40 min
May 19, 4:51 PM CDTSevere Thunderstorm WarningOUNOklahoma39 min
May 19, 4:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain63 min
May 19, 4:58 PM CDTTornado WarningOUNLincoln32 min
May 19, 5:12 PM CDTSevere Thunderstorm WarningOUNGrant, Kay48 min
May 19, 5:21 PM CDTTornado WarningOUNCleveland, McClain24 min
May 19, 5:30 PM CDTTornado WarningOUNLincoln, Payne30 min
May 19, 5:40 PM CDTTornado WarningOUNCleveland, McClain35 min
May 19, 6:00 PM CDTSevere Thunderstorm WarningOUNKay45 min
May 19, 6:01 PM CDTTornado WarningOUNCleveland, Pottawatomie44 min
May 19, 6:03 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne42 min
May 19, 6:08 PM CDTTornado WarningOUNLincoln37 min
May 19, 6:17 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie43 min
May 19, 6:29 PM CDTTornado WarningOUNPottawatomie46 min
May 19, 6:42 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne18 min
May 19, 6:45 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie45 min
May 19, 6:59 PM CDTTornado WarningOUNLincoln, Pottawatomie31 min

Nearby

Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.